live4fitness is partially right.. leg cramps can be caused by numerous disorders but usually it can be helped by not only potassium, but magnesium (leg cramps are a direct disorder from magnesium deficiency.) some other things to consider are calcium and sodium.. i would recommend an all around once a day vitamin..it would contain all of these nutrients.. it isnt an overnight solution, but once your stores are built back up, you will most likely see some relief... my husband suffers from this problem, being a dietitian, i have tried to help him.. this nutrient therapy helps a great deal but he has flat feet which are a problem all its own.. i hope that you find some relief with this, its hard to watch someone you love suffer with this type of problem. good luck, let us know your progress =-)
Chrissy is right. I should have put more info. I take a real good electrolyt supplement called Stamina. I drink ALOT of water and so I have to stay on top of all my vit and min/electro. Or otherwise I will cramp and be dizzy
Your right almost every disorder is caused from a mineral deficiecy. Been doing alot of research on it. Have you heard of Vibe a liqiud nuetricuitical. It has helped me and countless others with all kinds of health issues.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.